Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 783579, 22 pages
http://dx.doi.org/10.5402/2012/783579
Research Article

Two-Step Newton-Tikhonov Method for Hammerstein-Type Equations: Finite-Dimensional Realization

Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, Mangalore 575 025, India

Received 26 December 2011; Accepted 26 January 2012

Academic Editors: A. Bellouquid, A. El-Sayed, A. J. Kearsley, J. MΓ­guez, and J. Shen

Copyright Β© 2012 Santhosh George and Monnanda Erappa Shobha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. W. Engl, M. Hanke, and A. Neubauer, Regularization of Inverse Problems, Kluwer Academic, Dodrecht, The Netherlands, 1993.
  2. S. George and A. I. Elmahdy, β€œA quadratic convergence yielding iterative method for nonlinear ill-posed operator equations,” Computational Methods in Applied Mathematics, vol. 12, p. 32, 2012. View at Google Scholar
  3. B. Kaltenbacher, A. Neubauer, and O. Scherzer, Iterative Regularisation Methods for Nolinear Ill-Posed Porblems, Walter de Gruyter, Berlin, Germany, 2008.
  4. S. George, β€œNewton-Tikhonov regularization of ill-posed Hammerstein operator equation,” Journal of Inverse and Ill-Posed Problems, vol. 14, no. 2, pp. 135–145, 2006. View at Publisher Β· View at Google Scholar
  5. S. George and M. T. Nair, β€œA modified Newton-Lavrentiev regularization for nonlinear ill-posed Hammerstein-type operator equations,” Journal of Complexity, vol. 24, no. 2, pp. 228–240, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. P. Mahale and M. T. Nair, β€œA simplified generalized Gauss-Newton method for nonlinear ill-posed problems,” Mathematics of Computation, vol. 78, no. 265, pp. 171–184, 2009. View at Publisher Β· View at Google Scholar
  7. E. V. Semenova, β€œLavrentiev regularization and balancing principle for solving ill-posed problems with monotone operators,” Computational Methods in Applied Mathematics, vol. 10, no. 4, pp. 444–454, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  8. S. George and M. Kunhanandan, β€œAn iterative regularization method for ill-posed Hammerstein type operator equation,” Journal of Inverse and Ill-Posed Problems, vol. 17, no. 9, pp. 831–844, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. S. Pereverzev and E. Schock, β€œOn the adaptive selection of the parameter in regularization of ill-posed problems,” SIAM Journal on Numerical Analysis, vol. 43, no. 5, pp. 2060–2076, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. I. K. Argyros and S. Hilout, β€œA convergence analysis for directional two-step Newton methods,” Numerical Algorithms, vol. 55, no. 4, pp. 503–528, 2010. View at Publisher Β· View at Google Scholar
  11. S. George and M. E. Shobha, Two Step Newton Tikhonov Methods for Hammerstein Equations (communicated).
  12. M. T. Nair and P. Ravishankar, β€œRegularized versions of continuous Newton's method and continuous modified Newton's method under general source conditions,” Numerical Functional Analysis and Optimization. An International Journal, vol. 29, no. 9-10, pp. 1140–1165, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. A. G. Ramm, A. B. Smirnova, and A. Favini, β€œContinuous modified Newton's-type method for nonlinear operator equations,” Annali di Matematica Pura ed Applicata. Series IV, vol. 182, no. 1, pp. 37–52, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH